# SDR CALA2024112501275

- Difficulty date: November 25, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 87,348 hours, 11,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 201376
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE - AISLE AREA EMERGENCY LIGHTS IN CEILING OUT FROM L2 DOOR TO ROW 25 FOUND BATTERY PACK BAD AT M33099 REPLACED BATTERY PER AMM 51-06-960-802 CK OK PARTS USED: 99-3351-3-0015,QTY :1
